RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 200, Number 1, Pages 45–48 (Mi dan36392)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Elliptic morphisms (riggings of elliptic operators) for submanifolds with singularities

B. Sternin

Moscow Institute of Electronic Engineering

Full text: PDF file (538 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.946.9
Presented: I. G. Petrovskii
Received: 04.02.1971

Citation: B. Sternin, “Elliptic morphisms (riggings of elliptic operators) for submanifolds with singularities”, Dokl. Akad. Nauk SSSR, 200:1 (1971), 45–48

Citation in format AMSBIB
\Bibitem{Ste71}
\by B.~Sternin
\paper Elliptic morphisms (riggings of elliptic operators) for submanifolds with singularities
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 200
\issue 1
\pages 45--48
\mathnet{http://mi.mathnet.ru/dan36392}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0310476}
\zmath{https://zbmath.org/?q=an:0237.58019}


Linking options:
  • http://mi.mathnet.ru/eng/dan36392
  • http://mi.mathnet.ru/eng/dan/v200/i1/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Savin, B. Yu. Sternin, “On the index of elliptic operators for the group of dilations”, Sb. Math., 202:10 (2011), 1505–1536  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. Yu. A. Kordyukov, V. A. Pavlenko, “Singular integral operators on a manifold with a distinguished submanifold”, Ufa Math. J., 6:3 (2014), 35–68  mathnet  crossref  elib
  • Number of views:
    This page:11
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018